# SDR FDEA201007012313

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680A3
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527670020500
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LWR SURFACE SKIN HAS CORROSION 56 INCHES FROM OTBD END, 6 INCHES FWD OF AFT EDGE APPROX 5 SQ IN TOTAL , APPROX ER 34 REMOVED LEVEL 1 CORROSION IAW SRM 51-74-10 , FOUND LOWER SURFACE OUT OF LIMITS IAW SRM 55-10-00.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 55-21-11, FIG 209, PAGES 247-252.
